# SDR R61A201802270277

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 7,558 hours, 5,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LEVER IS STICKING AND HARD TO OPEN.  CLEANED DEBRIS FROM THE R2 DOOR ROLLER FITTINGS IAW AMM 52-42-00.
